# SDR FDEA201408212283

- Difficulty date: August 21, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA3857503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT FLOOR SUPPORT HAS SEVERAL SPOTS OF CORROSION AT STATION X- -64 BETWEEN STATION Y 1781 - 1841.  FLOOR SUPPORT FOUND OUT OF LIMITS, 100% MATERIAL LOSS, IAW SRM 53-00-01, FIG 1A, SH 3.  R & R RT FLOOR SUPPORT IN AFT CARGO COMPARTMENT AT STATION X-64 BETWEEN STATION Y 1781 - 1841 IAW SRM 51-31-01.  FLOOR SUPPORT FABRICATED FROM 7075-T6 050C ON T14 1085830.  MAJOR REPAIR.
